Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Can You Do To Treat Gynecomastia

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Sustiva induced gynecomastia

Sorry if this is a duplicate question I have been asking on sites all over the web. I have mild gynecomastia probably related to my use of Sustivia and or my hair loss drug propecia. My Testosterone is always normal, though I did just have doc test...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Sustiva has not been consistently linked to gynecomastia. Propecia can cause gynecomastia which often is frustrating to pin down a cause and treat. KH... Read more »

GYNECOMASTIA

I am a Gynecomastia patient. My doctor says to let it as it is. Shall i let it or should i... Read more »

My adderall contributing to gynecomastia

Am on adderall for energy and to clear my brain fog. But when searching for a list of drugs that... Read more »
Articles
Canadian AIDS Treatment Information Exchange

A Decade of Positive Faces: Sandy Lambert

Sandy Lambert, 51 Vancouver Advocate at the provincial and national levels Living with HIV for 14 years CD4 count: 1,008 Viral load: undetectable "A First Nation positive male who advocates on behalf of all Aboriginals living with HIV/AIDS for a... Read more »
Johns Hopkins AIDS Service

Treatment of Hypogonadism in Men with HIV Infection

Introduction: A number of endocrine abnormalities have been reported in people infected with HIV. Among these, hypogonadism is well described, particularly as men progress to AIDS and in those who are wasting. Testosterone has both anabolic and... Read more »
TheBody.com

Hot Topics at TheBody.com's "Ask the Experts" Forums, August 28, 2012

Hot Topics at TheBody.com's "Ask the Experts" Forums, August 28, 2012 August 28, 2012 Visit the Forums "Hot Topics" Library Change/Update Subscription Living With HIV/AIDS Mixed-Status Couples Insurance,... Read more »
U.S. National Institute on Drug Abuse

Community Drug Alert Bulletin

Dear Colleague; Since the 1950s, some athletes have taken anabolic steroids to build musclesand boost their athletic performance. Increasingly, other segments of thepopulation have also been taking these synthetic substances. The Monitoringthe... Read more »
Connect With Others

Gynecomastia -- painful breast lumps

Posted by patrickf, 2 Replies
I've been HIV+ for about 15 years or so, on meds for 7-8yrs..... and have been doing VERY well.

However, within the last 30 days, I've developed a painful lump (about the size of a pencil eraser) under my right breast nipple. After a thorough... Read more »

Breast surgery and hiv

Posted by Anonymous
Has anyone had breast enlargement, or planning to?
Does anyone have information about the possible risks and side effects connected to hiv? Could lypodystrophy became a problem with breast implants?

Read more »